# SDR AU001230

- Difficulty date: December 18, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 1241013
- Condition: Faulty
- Location: Oil Pressure
- Part time: 10,750 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL PRESSURE TRANSMITTER FAULTY.
